# SDR CALA2017042101100

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 60,838 hours, 21,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SEAT LIGHT AT 15C BROKEN. REPLACED BOTH LIGHT BULBS AND LENS.  EMERGENCY EXIT LIGHTS AT 15C OPS CHECK NORMAL.
